# SDR DALA2023092507839

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2977376) CORROSION*** ON AFT CABIN FLOOR WEB STA 989.5 RBL 25 WL 208 AROUND AFT GALLEY ATTACH FITING. REMOVED AND REPLACED AFT CABIN FLOOR WEB STA 986-1006 RBL 24-45 WL 208 IAW B737 SRM 51-40-02-0G AND BOEING DWG 147A5701 ASSOCIATED ER/A 14-611124.
